RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuchment, Peter Abramovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 20

Number of views:
This page:572
Abstract pages:7743
Full texts:2925
References:467
E-mail:

http://www.mathnet.ru/eng/person19588
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227235

Publications in Math-Net.Ru
1990
1. P. A. Kuchment, S. Ya. L'vin, “Range of the Radon exponential transform”, Dokl. Akad. Nauk SSSR, 313:6 (1990),  1329–1330  mathnet  mathscinet  zmath; Dokl. Math., 42:1 (1991), 183–184
1988
2. P. A. Kuchment, “Singularities of the boundary of the stability region in the infinite-dimensional case”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 232–233  isi
1986
3. P. A. Kuchment, “Periodic perturbations that preserve the law of dispersion of a differential operator”, Differ. Uravn., 22:9 (1986),  1641–1642  mathnet  mathscinet  zmath
1985
4. P. A. Kuchment, “Spherical representation of solutions of invariant differential equations on a Riemannian symmetric space of noncompact type”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985),  1260–1273  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:3 (1986), 535–548
1982
5. P. A. Kuchment, “Functions on symmetric spaces which are periodic in the mean”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  68–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 213–214  isi
6. P. A. Kuchment, “Representations of solutions of periodic partial differential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 46:4 (1982),  782–809  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:1 (1983), 93–117
7. P. A. Kuchment, “Floquet theory for partial differential equations”, Uspekhi Mat. Nauk, 37:4(226) (1982),  3–52  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 1–60  isi
1981
8. P. A. Kuchment, “Representations of solutions of invariant differential equations on certain symmetric spaces”, Dokl. Akad. Nauk SSSR, 259:3 (1981),  532–535  mathnet  mathscinet  zmath
9. P. A. Kuchment, “On Floquet theory for parabolic and elliptic boundary value problems in a cylinder”, Dokl. Akad. Nauk SSSR, 258:2 (1981),  296–299  mathnet  mathscinet  zmath
1980
10. P. A. Kuchment, “Bloch solutions of periodic partial differential equations”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 52–53
11. P. A. Kuchment, “The absence of $L_2$-solutions for periodic partial differential equations”, Uspekhi Mat. Nauk, 35:2(212) (1980),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:2 (1980), 247–248  isi
1979
12. P. A. Kuchment, “Floquet representation of solutions of linear hypoelliptic systems of partial differential equations”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 59–60
13. P. A. Kuchment, “On the Floquet theory for periodic linear differential equations with deviating argument”, Uspekhi Mat. Nauk, 34:3(207) (1979),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:3 (1979), 205–206
1978
14. L. B. Zelenko, P. A. Kuchment, “On the Floquet representation of exponentially increasing solutions of elliptic equations with periodic coefficients”, Dokl. Akad. Nauk SSSR, 239:6 (1978),  1283–1284  mathnet  zmath
1976
15. P. A. Kuchment, “Reconstruction of a continuous representation with respect to a subrepresentation and a factor representation”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 67–68
1975
16. M. G. Zaidenberg, S. G. Krein, P. A. Kuchment, A. A. Pankov, “Banach bundles and linear operators”, Uspekhi Mat. Nauk, 30:5(185) (1975),  101–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:5 (1975), 115–175
1974
17. P. A. Kuchment, A. A. Pankov, “Classifying spaces for equivariant $K$-theory”, Mat. Sb. (N.S.), 95(137):1(9) (1974),  35–52  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:1 (1974), 31–48
1973
18. P. A. Kuchment, “On complemented subspaces in spaces with a symmetric basis”, Dokl. Akad. Nauk SSSR, 208:5 (1973),  1027–1030  mathnet  mathscinet  zmath
1972
19. P. A. Kuchment, A. A. Pankov, “On classifying spaces for the groups $K_G^{p,q}(X)$”, Dokl. Akad. Nauk SSSR, 204:5 (1972),  1049–1052  mathnet  mathscinet  zmath
20. P. A. Kuchment, “On the index of Fredholm operators in a family of Banach spaces”, Dokl. Akad. Nauk SSSR, 204:1 (1972),  31–33  mathnet  mathscinet  zmath

2019
21. Yu. V. Egorov, A. I. Komech, P. A. Kuchment, E. L. Lakshtanov, V. G. Maz'ya, S. A. Molchanov, R. G. Novikov, M. I. Freidlin, “Boris Rufimovich Vainberg (on his 80th birthday)”, Uspekhi Mat. Nauk, 74:1(445) (2019),  189–194  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 181–186  isi
2018
22. V. M. Buchstaber, P. A. Kuchment, S. P. Novikov, E. M. Semenov, “To the memory of Selim Grigor'evich Krein (1917–1998)”, Uspekhi Mat. Nauk, 73:1(439) (2018),  191–193  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 187–190  isi
2000
23. Yu. M. Brezanskii, S. G. Gindikin, S. S. Kutateladze, P. A. Kuchment, S. P. Novikov, Yu. G. Reshetnyak, S. A. Sklyadnev, V. M. Tikhomirov, “Selim Grigor'evich Krein (obituary)”, Uspekhi Mat. Nauk, 55:2(332) (2000),  125–126  mathnet  mathscinet; Russian Math. Surveys, 55:2 (2000), 327–328  isi
1987
24. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, P. A. Kuchment, B. Ya. Levin, V. P. Maslov, S. P. Novikov, E. M. Semenov, “Selim Grigor'evich Krein (on his seventieth birthday)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  223–224  mathnet  mathscinet; Russian Math. Surveys, 42:5 (1987), 181–183  isi
1975
25. P. A. Kuchment, A. A. Pankov, “Letter to the Editor”, Mat. Sb. (N.S.), 98(140):4(12) (1975),  635  mathnet  mathscinet  zmath; Math. USSR-Sb., 27:4 (1975), 564
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020